# SDR SWAA2020031642488

- Difficulty date: March 10, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2610
- Condition: Deteriorated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT (1 EA)         REPLACED FLOOR PANEL 140DF  AT AFT CARGO COMPARTMENT  IAW B737-700 AMM 25-52-01 DRAWING 453A2610 REV C
